# SDR NACA2021112500001

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,759 hours, 13,816 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,121 hours, 497 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, LEFT ENGINE EEC EICAS MESSAGE, ENGINE PARAMETERS LOOKED NORMAL AND MATCHED RIGHT ENGINE. DID EEC GROUND TEST IAW AMM 73-21-07 NO DEFECTS NOTED, OPS CHECK GOOD. AC REMAINS ETOPS 180.
